MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CREATININE

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CREATININE
Catalog Number 03L81-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated results while using clinical chemistry creatinine reagents.The customer uses reference range 0.57 to 1.11 mg/dl.Patient 1 (no sid provided) specimen 1 initial 5.9 mg/dl, repeat 0.70 mg/dl; specimen 2 initial 0.72 mg/dl patient 2 (sid (b)(6)) specimen 1 initial 7.82 mg/dl, repeat 0.55 mg/dl; specimen 2 0.55 mg/dl patient 3 (sid (b)(6)) initial 7.95 mg/dl, repeat 0.77 mg/dl no impact to patient management was reported.
 
Additional Manufacturer Narrative
Further invesitgation of the customer issue included a review of complaint text, a search for similar complaints, and a review of labeling.A field service representative cleaned the bottom of the cuvette and replaced the lamp, which resolved the issue.A trend review of complaint activity did not identify any trends associated with this specific issue.Labeling was reviewed and was found to be adequate.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
CLINICAL CHEMISTRY CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8224218
Report Number1628664-2019-00010
Device Sequence Number18898078
Product Code CGX
UDI-Device Identifier00380740005979
UDI-Public00380740005979
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K981799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/22/2019
Device Catalogue Number03L81-22
Device Lot Number86462UN18
Initial Date Received by Manufacturer 12/18/2018
Supplement Date Received by Manufacturer02/11/2019
Initial Report FDA Received Date01/07/2019
Supplement Report FDA Received Date02/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C4000 ANALYZER; ARCHITECT C4000 ANALYZER; LIST 02P24-40, SERIAL (B)(4); LN 02P24-40 SN (B)(4)